Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 91, NWS Birmingham, AL

May 9, 20196 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 9, 2019, 3:32 PM CDT for 6 counties in Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2019, 3:32 PM CDT (20:32 UTC)
Expired
May 9, 2019, 4:15 PM CDT
In force
43 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bullock County, AL, Elmore County, AL, Lowndes County, AL, Macon County, AL, Montgomery County, AL, Pike County, AL

The radar

The Maxwell AFB radar (KMXX), 42 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2019-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2019-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

832 
WUUS54 KBMX 092032
SVRBMX
ALC011-051-085-087-101-109-092115-
/O.NEW.KBMX.SV.W.0091.190509T2032Z-190509T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
332 PM CDT Thu May 9 2019

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northwestern Pike County in southeastern Alabama...
  Southern Elmore County in east central Alabama...
  Western Bullock County in southeastern Alabama...
  Southeastern Lowndes County in south central Alabama...
  Central Macon County in southeastern Alabama...
  Montgomery County in south central Alabama...

* Until 415 PM CDT.

* At 332 PM CDT, severe thunderstorms were located along a line
  extending from near Wetumpka to Montgomery to Davenport, moving
  east at 55 mph.

  HAZARD...60 mph wind gusts. The Montgomery airport recorded a wind 
           gust to 47 mph.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Montgomery, Prattville, Millbrook, Tuskegee, Wetumpka, Tallassee,
  Union Springs, Notasulga, Meadville, Milstead, Pike Road, Elmore,
  Coosada, Shorter, Franklin, Hyundai Motors Of Alabama, Auburn
  University In Montgomery, Dublin, Lake Tuskegee and Woodcrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3199 8630 3205 8631 3205 8641 3200 8641
      3202 8659 3260 8632 3256 8589 3249 8589
      3249 8580 3255 8580 3253 8563 3226 8562
      3192 8576
TIME...MOT...LOC 2032Z 271DEG 46KT 3255 8625 3229 8628 3206 8642 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
2 follow-up statements
827 
WWUS54 KBMX 092048
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
348 PM CDT Thu May 9 2019

ALC085-092058-
/O.CAN.KBMX.SV.W.0091.000000T0000Z-190509T2115Z/
Lowndes AL-
348 PM CDT Thu May 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOWNDES COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3199 8630 3205 8631 3206 8641 3232 8640
      3244 8624 3258 8614 3256 8589 3249 8589
      3249 8580 3255 8580 3253 8563 3226 8562
      3192 8576
TIME...MOT...LOC 2048Z 271DEG 43KT 3254 8600 3228 8611 3206 8626 

$$

ALC011-051-087-101-109-092115-
/O.CON.KBMX.SV.W.0091.000000T0000Z-190509T2115Z/
Pike AL-Elmore AL-Bullock AL-Macon AL-Montgomery AL-
348 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN PIKE...SOUTHEASTERN ELMORE...WESTERN BULLOCK...
CENTRAL MACON AND MONTGOMERY COUNTIES...

At 348 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Kent to Pike Road to near Ramer,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Montgomery, Tuskegee, Tallassee, Union Springs, Notasulga, Meadville,
Milstead, Pike Road, Shorter, Franklin, Hyundai Motors Of Alabama,
Auburn University In Montgomery, Dublin, Lake Tuskegee, Woodcrest,
Beans Crossroads, Snowdoun, Shopton, Sellers and Ramer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3199 8630 3205 8631 3206 8641 3232 8640
      3244 8624 3258 8614 3256 8589 3249 8589
      3249 8580 3255 8580 3253 8563 3226 8562
      3192 8576
TIME...MOT...LOC 2048Z 271DEG 43KT 3254 8600 3228 8611 3206 8626 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
192 
WWUS54 KBMX 092101
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
401 PM CDT Thu May 9 2019

ALC011-051-087-101-109-092115-
/O.CON.KBMX.SV.W.0091.000000T0000Z-190509T2115Z/
Pike AL-Elmore AL-Bullock AL-Macon AL-Montgomery AL-
401 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN PIKE...SOUTHEASTERN ELMORE...WESTERN BULLOCK...
CENTRAL MACON AND EASTERN MONTGOMERY COUNTIES...

At 400 PM CDT, severe thunderstorms were located along a line
extending from Tallassee to 6 miles east of Pike Road to Grady,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Southeastern Montgomery, Tuskegee, Tallassee, Union Springs,
Notasulga, Milstead, Meadville, Pike Road, Shorter, Franklin, Pine
Level, Dublin, Franklin Field, Lake Tuskegee, Beans Crossroads,
Shopton, Grady, Sellers, Davisville and Ramer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3199 8630 3205 8631 3219 8628 3242 8612
      3257 8599 3256 8589 3249 8589 3249 8580
      3255 8580 3253 8563 3226 8562 3192 8576
TIME...MOT...LOC 2100Z 272DEG 43KT 3253 8589 3226 8600 3199 8618 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:35 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, May 9, 12:35 PM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1235 PM CDT Thu May 9 2019

.UPDATE...
For 18Z Aviation & Short Term.

&&

.SHORT TERM UPDATE...
Through this afternoon.

--Line of thunderstorms w/ trailing rain through this afternoon--

At 17:30Z/12:30PM, a convective line was roughly half-way through
central Alabama. A few reports of wind damage were noted along the
leading edge of the storms. With surface temperatures nudging into
the low 80s (F) + dew points in the upper 60s (F), surface-based
CAPE values are running 1,500+ J/kg. Bulk shear is around 30-40
knots. This environment has allowed for an increase in storm
organization since earlier this morning. There will be a
continued risk of damaging, straight-line winds through this
afternoon.

89^GSatterwhite

.LONG TERM...
/Issued at 408 AM CT/

Friday:

The cold front will be stalled over northwest Alabama on Friday as
it will be parallel to the southwest flow aloft and well-removed
from the associated occluding surface low over Quebec. A moist air
mass will be in place along and south of the front with PWATs around
1.75 inches and dew points in the upper 60s to around 70F. At upper
levels, a rex block is expected to develop over the western CONUS
with a ridge over the Pacific Northwest and an upper low near
southern California. Over the eastern CONUS, broad troughing will be
located over the northern tier and Canada, with a strengthening
ridge over the Gulf. The strengthening ridge will result in weak
synoptic height rises and keep the jet stream well north of
Central Alabama. But models are in good agreement with a
convectively-enhanced shortwave/MCV lifting northeastward from
Texas during the day. This combined with the moist air mass and
stalled frontal boundary should result in scattered to numerous
showers and thunderstorms developing with daytime heating. 0-6 km
bulk shear values around 25 kts and weak forcing will not be
supportive of any organized severe storms, but expect some strong
storms to be possible with gusty winds and small hail. Continued
weak impulses in the southwest flow and the moist air mass will
result in chances of showers and thunderstorms continuing over the
area Friday night, with highest chances across the north closest
to the stalled front.

Saturday and Sunday:

An upper low and associated shortwave digging southward through the
Northern Plains on the back side of the northern stream trough and
waves ejecting out of the southern stream upper low off the coast of
San Diego will result in a broad area of height falls over the
Southern Plains and Lower Mississippi Valley on Saturday. In
response to these factors, a wave of low pressure is expected to
develop along the front over the ArkLaTex and track northeastward
through the Mid-South, with an associated LLJ. This will cause the
front to begin to lift northward as a warm front, though the
boundary may be a bit messy due to convective outflows. Continued
impulses in the WSW flow aloft and a moist air mass will result in
periods of scattered to numerous showers and thunderstorms. 0-6 km
bulk shear values remain too weak for organized severe storms during
the day on Saturday.

However, this appears to change as we go into Saturday night and
Sunday. The ECMWF remains the most amplified solution for the
deepening trough over the Midwest and thus continues to have
stronger mid-level flow over the Deep South. But the other models
appear to be trending towards seasonably strong mid-level flow as
well. Confidence in timing is low given somewhat unfocused
forcing, but there are signals that an organized line of
storms/MCS may move across the area during the late Saturday night
into Sunday timeframe ahead of a cold front. Timing relative to
the diurnal cycle will dictate how much instability is available. But
given the presence of 40-50 kts of westerly 0-6 km bulk shear and
plentiful moisture, will add a low confidence severe mention to
the HWO for Sunday, and continue to monitor the timing to see if
late Saturday night needs to be included as well. The main threat
appears to be damaging winds. However, depending on the strength
of the surface low and LLJ, low-level shear/helicity could become
marginally supportive of brief tornadoes as well. Confidence in
this particular potential is too low to mention in the HWO at this
time. Will also need to monitor rainfall totals through the
weekend given high PWATs. Storm total rainfall amounts of 1-3
inches with locally higher amounts are possible. We have not been
particularly wet lately, streamflows are running around normal,
and spring vegetation will soak up much of the rainfall. But will
need to monitor for flooding if any particular areas get several
rounds of heavy rain.

Monday through Wednesday:

East Coast troughing will the predominant feature through the first
half of next week, resulting in northwesterly flow. The upper low
over the southwestern CONUS will weaken as it moves eastward. After
a week of summer-like temperatures, temperatures will be more spring-
like. Mainly dry conditions are expected with rain chances mainly
confined to the Gulf Coast and offshore.

32/Davis

&&

.AVIATION...
18Z TAF Discussion.

--Rain and storms will affect all TAF sites today w/ improvements
 heading into this evening; lowering ceilings overnight--

At 17:30Z/12:30PM, a line of thunderstorms was moving eastward
through central Alabama. I've done a rough estimate of
thunderstorm/reduced ceiling and visibility impacts this afternoon
into evening. There should be a brief wind shift toward the north
behind the convective line, before turning back toward a southerly
large-scale flow. Through tonight, rain/storms should be east of
central Alabama with lingering clouds that should trend toward
MVFR overnight/early Friday. There's another chance for some
rain/storm activity later on Friday, but have not included at this
time given variability in forecast guidance.

89^GSatterwhite

&&

.FIRE WEATHER...

An approaching storm system will bring enhanced rain chances
today through the weekend. There are no fire weather concerns at
this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     65  81  65  80  65 /  40  60  70  70  70
Anniston    66  82  65  81  66 /  60  60  70  70  60
Birmingham  67  82  67  81  66 /  40  60  70  70  70
Tuscaloosa  68  81  67  80  66 /  20  70  70  70  70
Calera      67  80  66  80  66 /  40  70  70  60  60
Auburn      67  83  68  82  67 /  60  60  40  60  30
Montgomery  68  84  68  85  68 /  60  60  40  60  40
Troy        67  85  68  85  68 /  60  60  30  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, May 9, 11:19 AM CDT, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1119 AM CDT Thu May 9 2019

ALZ011>015-017>050-101930-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1119 AM CDT Thu May 9 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...This Afternoon and Tonight.

A line of thunderstorms will move through central Alabama today.
There is a risk of damaging, straight line winds up to 60 mph and an
isolated, brief tornado. This threat includes much of central
Alabama, mainly northwest of Interstate 85 through 5 PM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low confidence risk of severe thunderstorms on Sunday. At
this time the main threat is expected to be damaging winds.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
on Sunday.

In the hours before

Local storm report, May 9, 2:56 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     1 WNW CEDAR BLUFF       34.22N 85.61W
05/09/2019                   CHEROKEE           AL   EMERGENCY MNGR

            SEVERAL TREES DOWN ALONG BROWN STREET IN
            CEDAR BLUFF.

&&

MW
Local storm report, May 9, 3:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
309 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     HALEYVILLE              34.24N 87.62W
05/09/2019                   WINSTON            AL   PUBLIC

            TREES DOWN IN HALEYVILLE.

&&

MW
Local storm report, May 9, 3:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
319 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     TSTM WND DMG     PARTRIDGE CROSSROADS    33.76N 86.94W
05/09/2019                   JEFFERSON          AL   911 CALL CENTER

            TREES DOWN AT THE INTERSECTION OF MT OLIVE
            RD AND CORNER SCHOOL RD.

&&

MW
Special weather statement, May 9, 3:19 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
319 PM CDT Thu May 9 2019

ALZ037-043-045-092045-
Tallapoosa AL-Macon AL-Elmore AL-
319 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELMORE...NORTH
CENTRAL MACON AND SOUTH CENTRAL TALLAPOOSA COUNTIES UNTIL 345 PM
CDT...

At 319 PM CDT, Doppler radar was tracking a strong thunderstorm over
Martin Dam, or 8 miles north of Tallassee, moving southeast at 30
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Tuskegee, Tallassee, Notasulga, Franklin, Martin Dam, Liberty City,
Southern Lake Martin, Tallapoosa City, Yates Dam, Reeltown and Yates
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3247 8580 3265 8602 3275 8589 3265 8570
      3258 8570 3258 8567
TIME...MOT...LOC 2019Z 299DEG 28KT 3265 8589

89^GSatterwhite
Local storm report, May 9, 3:23 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     TSTM WND DMG     3 E SUMITON             33.75N 86.99W
05/09/2019                   JEFFERSON          AL   911 CALL CENTER

            TREES DOWN ALONG THE INTERSECTION OF JIM
            GOGGANS RD AND BAGGLY RD.

&&

MW
Special weather statement, May 9, 3:25 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
325 PM CDT Thu May 9 2019

ALZ041>044-092115-
Autauga AL-Lowndes AL-Montgomery AL-Elmore AL-
325 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUTAUGA...SOUTHERN
ELMORE...EASTERN LOWNDES AND MONTGOMERY COUNTIES UNTIL 415 PM CDT...

At 325 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elmore to Montgomery to near Logan.
Movement was southeast at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Montgomery, Prattville, Millbrook, Wetumpka, Fort Deposit,
Hayneville, Meadville, Pike Road, Elmore, Coosada, Deatsville,
Hyundai Motors Of Alabama, Auburn University In Montgomery, Dublin,
Woodcrest, Snowdoun, Sellers, Ramer, Waugh and Lagoon Park.

LAT...LON 3205 8665 3235 8650 3263 8644 3253 8596
      3244 8598 3245 8599 3243 8599 3242 8602
      3236 8599 3218 8603 3197 8616 3196 8630
      3205 8631 3205 8641 3204 8640 3197 8640
      3196 8646
TIME...MOT...LOC 2025Z 295DEG 23KT 3256 8636 3231 8639 3204 8650

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 11:11 AM CDTSevere Thunderstorm WarningBMXWinston52 min
May 9, 11:14 AM CDTSevere Thunderstorm WarningBMXTuscaloosa61 min
May 9, 11:23 AM CDTSevere Thunderstorm WarningBMXWalker67 min
May 9, 11:40 AM CDTSevere Thunderstorm WarningBMXJefferson80 min
May 9, 12:08 PM CDTSpecial Weather StatementBMXBlount67 min
May 9, 12:09 PM CDTSpecial Weather StatementBMXBibb, Shelby81 min
May 9, 12:25 PM CDTSevere Thunderstorm WarningBMXBlount43 min
May 9, 12:47 PM CDTSpecial Weather StatementBMXEtowah, St. Clair28 min
May 9, 12:57 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair63 min
May 9, 1:24 PM CDTSpecial Weather StatementBMXCalhoun, Talladega66 min
May 9, 1:29 PM CDTSpecial Weather StatementBMXCoosa61 min
May 9, 1:35 PM CDTSevere Thunderstorm WarningBMXCherokee55 min
May 9, 1:38 PM CDTSevere Thunderstorm WarningBMXMarengo25 min
May 9, 1:58 PM CDTSpecial Weather StatementBMXAutauga62 min
May 9, 2:09 PM CDTSevere Thunderstorm WarningBMXCleburne51 min
May 9, 2:25 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter4 days
May 9, 2:50 PM CDTSevere Thunderstorm WarningBMXLowndes40 min
May 9, 3:19 PM CDTSpecial Weather StatementBMXElmore26 min
May 9, 3:25 PM CDTSpecial Weather StatementBMXMontgomery50 min
May 9, 4:17 PM CDTSpecial Weather StatementBMXBullock, Lee, Macon, Pike43 min
May 9, 4:52 PM CDTSpecial Weather StatementBMXRussell38 min
May 9, 5:03 PM CDTSpecial Weather StatementBMXLee27 min
May 9, 5:08 PM CDTSpecial Weather StatementBMXBarbour52 min
May 9, 5:35 PM CDTSpecial Weather StatementBMXRussell25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.